Advanced

On singular integral equations for kinked cracks

Melin, Solveig LU (1986) In International Journal of Fracture 30(1). p.57-65
Abstract
Chebyshev polynomial techniques for solution of singular integral equations leading to square root singularities at the ends of the interval of integration are studied. It is shown that the results are less accurate when a singularity, albeit a weak one, appears between the interval ends. Typical examples are problems involving kinked cracks. Some attempts to improve the accuracy are discussed.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal of Fracture
volume
30
issue
1
pages
57 - 65
publisher
Springer
external identifiers
  • scopus:0022522287
ISSN
0376-9429
DOI
10.1007/BF00034579
language
English
LU publication?
yes
id
b04a38f1-f56c-4544-80d2-df1c2c642c82 (old id 1515260)
date added to LUP
2010-01-07 11:31:02
date last changed
2017-07-30 04:51:14
@article{b04a38f1-f56c-4544-80d2-df1c2c642c82,
  abstract     = {Chebyshev polynomial techniques for solution of singular integral equations leading to square root singularities at the ends of the interval of integration are studied. It is shown that the results are less accurate when a singularity, albeit a weak one, appears between the interval ends. Typical examples are problems involving kinked cracks. Some attempts to improve the accuracy are discussed.},
  author       = {Melin, Solveig},
  issn         = {0376-9429},
  language     = {eng},
  number       = {1},
  pages        = {57--65},
  publisher    = {Springer},
  series       = {International Journal of Fracture},
  title        = {On singular integral equations for kinked cracks},
  url          = {http://dx.doi.org/10.1007/BF00034579},
  volume       = {30},
  year         = {1986},
}